Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2012 | Journal Article | IST-REx-ID: 3331 | OA
M. Kerber and M. Sagraloff, “A worst case bound for topology computation of algebraic curves,” Journal of Symbolic Computation, vol. 47, no. 3, pp. 239–258, 2012.
View | DOI | Download Preprint (ext.)
 
2011 | Journal Article | IST-REx-ID: 3965
B. Wang, H. Edelsbrunner, and D. Morozov, “Computing elevation maxima by searching the Gauss sphere,” Journal of Experimental Algorithmics, vol. 16, no. 2.2, pp. 1–13, 2011.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
A. Ion, J. Carreira, and C. Sminchisescu, “Probabilistic joint image segmentation and labeling,” in NIPS Proceedings, Granada, Spain, 2011, vol. 24, pp. 1827–1835.
View
 
2011 | Journal Article | IST-REx-ID: 3267
C. Chen and D. Freedman, “Hardness results for homology localization,” Discrete & Computational Geometry, vol. 45, no. 3, pp. 425–448, 2011.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3269 | OA
Y. Sheng, B. Cutler, C. Chen, and J. Nasman, “Perceptual global illumination cancellation in complex projection environments,” Computer Graphics Forum, vol. 30, no. 4, pp. 1261–1268, 2011.
View | DOI | Download Published Version (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed